Alert archive / Kansas / Tornado Warnings in 2010
Tornado Warning 25, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Jun 13, 2010, 3:44 PM CDT for Wilson County, Kansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2010, 3:44 PM CDT (20:44 UTC)
- Expired
- Jun 13, 2010, 4:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
County Wilson County, KS
The radar
The Wichita radar (KICT), 140 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 8.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1654 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 848 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
816
WFUS53 KICT 132044
TORICT
KSC205-132115-
/O.NEW.KICT.TO.W.0025.100613T2044Z-100613T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WICHITA KS
344 PM CDT SUN JUN 13 2010
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN WILSON COUNTY IN SOUTHEAST KANSAS...
* UNTIL 415 PM CDT
* AT 341 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 8 MILES EAST OF LONGTON...OR 24 MILES
NORTHEAST OF SEDAN...AND MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
FREDONIA...NEODESHA AND BUXTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3748 9596 3750 9596 3759 9573 3738 9560
3739 9595 3739 9596
TIME...MOT...LOC 2044Z 255DEG 16KT 3742 9592
$$
BILLINGS2 follow-up statements
918
WWUS53 KICT 132058
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
358 PM CDT SUN JUN 13 2010
KSC205-132115-
/O.CON.KICT.TO.W.0025.000000T0000Z-100613T2115Z/
WILSON KS-
358 PM CDT SUN JUN 13 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN WILSON COUNTY
UNTIL 415 PM CDT...
AT 353 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 7 MILES SOUTH OF FREDONIA...OR 27 MILES SOUTHWEST
OF CHANUTE...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
FREDONIA AND NEODESHA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3748 9596 3750 9596 3759 9573 3738 9560
3739 9595 3739 9596
TIME...MOT...LOC 2057Z 257DEG 23KT 3745 9583
$$
BILLINGS819
WWUS53 KICT 132114
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
414 PM CDT SUN JUN 13 2010
KSC205-132124-
/O.EXP.KICT.TO.W.0025.000000T0000Z-100613T2115Z/
WILSON KS-
414 PM CDT SUN JUN 13 2010
...THE TORNADO WARNING FOR SOUTHWESTERN WILSON COUNTY WILL EXPIRE AT
415 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 3748 9596 3750 9596 3759 9573 3738 9560
3739 9595 3739 9596
TIME...MOT...LOC 2114Z 257DEG 23KT 3747 9570
$$
BILLINGSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Jun 13, 2:46 PM CDT, 58 minutes earlier.
Area forecast discussion, Jun 13, 2:46 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 246 PM CDT SUN JUN 13 2010 .DISCUSSION... MAIN FORECAST CONCERNS: CONTINUED THREAT OF SEVERE WEATHER...HEAVY RAINFALL AND FLOODING TONIGHT AND INTO MONDAY. TONIGHT AND MONDAY: AIR MASS THIS AFTERNOON REMAINS QUITE UNSTABLE AND THUNDERSTORMS WERE FIRING ALONG OUTFLOW BOUNDARIES THAT WERE LAID OUT FROM THE STORMS THAT OCCURRED THIS MORNING. BEST CHANCE FOR SEVERE WEATHER WILL BE THROUGH SOUTHCENTRAL AND SOUTHEAST KANSAS THE REMAINDER OF THIS AFTERNOON AND INTO THIS EVENING...WHERE STRONG WINDS AND HAIL WILL BE THE GREATEST CONCERN. OVERNIGHT WE ARE AGAIN SETTING UP FOR VERY HEAVY RAIN. BY 06Z STRONG ISENTROPIC LIFT SETS UP MAINLY ALONG AND EAST OF THE TURNPIKE AND STAYS IN PLACE THROUGH MONDAY MORNING. ABUNDANT LOW AND MID LEVEL MOISTURE IS IN PLACE WHICH WILL MAKE THESE STORMS VERY EFFICIENT RAIN PRODUCERS. AM THINKING WE COULD SEE WIDESPREAD RAINFALL AMOUNTS THROUGH THIS AREA OF 2-3 INCHES WHICH WILL CAUSE FURTHER FLOODING PROBLEMS. EXTENDED THE FLOOD WATCH TO INCLUDE ALL OF OUR FORECAST AREA AND RAN IT UNTIL 18Z ON MONDAY. THE SURFACE BOUNDARY STAYS IN PLACE OVER THE AREA SO AFTERNOON THUNDERSTORMS COULD AGAIN BE SEVERE...ESPECIALLY IN SOUTHEAST KANSAS. MONDAY NIGHT AND TUESDAY: THE UPPER LEVEL STORM SYSTEM OVER THE CENTRAL ROCKIES IS EXPECTED TO MOVE INTO THE NORTHERN PLAINS. THE ASSOCIATED SURFACE BOUNDARY IS EXPECTED TO MOVE THROUGH THE AREA TUESDAY WITH CONTINUING CHANCES OF THUNDERSTORMS ALONG AND AHEAD OF THIS SYSTEM. RAINFALL AMOUNTS MAY AGAIN BE HEAVY ESPECIALLY IN SOUTHEAST KANSAS WHERE WE MAY SEE AN MCS DEVELOP AND MOVE ALONG THE BOUNDARY. BY LATE TUESDAY OUR CHANCES OF RAIN SHOULD COME TO AN END AS THE SURFACE BOUNDARY MOVES INTO THE MISSISSIPPI VALLEY WITH HIGH PRESSURE BUILDING OVER THE CENTRAL PLAINS. WEDNESDAY AND THURSDAY: THE NEXT UPPER LEVEL SYSTEM WILL BE MOVING INTO THE NORTHWEST U.S. WITH SURFACE LOW PRESSURE ALONG THE LEE SLOPES OF THE ROCKIES. FOR NOW AM KEEPING OUT ANY CHANCES OF PRECIPITATION AS MOST OF THE ENERGY ASSOCIATED WITH THIS SYSTEM SHOULD STAY TO OUR NORTH. FRIDAY THROUGH SUNDAY: MODELS FAIRLY SIMILAR IN TRENDS BUT DIFFERENTIATE ON LOCATION AND MOVEMENT OF THE SYSTEM MOVING OUT OF THE NORTHERN PLAINS ON FRIDAY. AT THIS POINT IN TIME AM INCLINED TO FOLLOW THE EURO MODEL...WITH A FRONTAL BOUNDARY EXTENDING FROM THE EASTERN DAKOTAS TO SOUTHWEST KANSAS FRIDAY MORNING THEN MOVING IT EASTWARD. THE SURFACE LOW SHOULD MOVE INTO ONTARIO BY SATURDAY...THEN INTO NORTHERN QUEBEC BY THE END OF THE WEEKEND. THE SURFACE BOUNDARY SHOULD BECOME NEARLY STATIONARY AND EXTEND FROM THE OHIO VALLEY WESTWARD ACROSS SOUTHERN KANSAS/NORTHERN OKLAHOMA. WITH THE BOUNDARY MOVING ACROSS THE AREA ON FRIDAY...WILL MAINTAIN SLIGHT CHANCES OF THUNDERSTORMS DURING THE DAY FRIDAY AND INTO SATURDAY MORNING. THE REMAINDER OF THE WEEKEND WILL LEAVE DRY AT THIS POINT CONSIDERING THE UNCERTAINTY OF WHERE THE BOUNDARY WILL ACTUALLY HANG UP ALONG WITH THE DYNAMICS ASSOCIATED WITH IT. .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU SCATTERED SHOWERS WITH A FEW THUNDERSTORMS CONTINUE TO AFFECT THE AREA. AIR MASS IS VERY UNSTABLE AND EXPECT TO SEE ANOTHER ROUND OF STRONG THUNDERSTORMS FIRING UP THIS AFTERNOON IN THE KRSL AND KSLN AREAS IN THE 21-22Z TIME FRAME THEN WORK INTO THE KHUT/KICT AREAS BY 00Z...THEN ON INTO KCNU BY 02Z. TSTMS WILL LINGER INTO THE OVERNIGHT HOURS WITH CONDITIONS DIMINISHING TO IFR AFT 06Z. SHOULD LIFT TO MVFR CONDITIONS MOST AREA BY 15Z. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 69 81 65 82 / 100 60 40 20 HUTCHINSON 66 80 63 82 / 90 60 30 20 NEWTON 67 80 64 82 / 90 60 40 20 ELDORADO 69 82 65 82 / 100 70 50 30 WINFIELD-KWLD 71 84 66 83 / 100 70 60 30 RUSSELL 59 76 60 82 / 70 40 20 10 GREAT BEND 61 76 61 82 / 80 50 30 20 SALINA 65 78 62 82 / 90 50 30 20 MCPHERSON 66 79 62 82 / 90 50 30 20 COFFEYVILLE 75 86 68 83 / 100 70 70 40 CHANUTE 73 85 67 82 / 100 80 60 40 IOLA 72 85 66 82 / 100 70 60 40 PARSONS-KPPF 74 85 68 82 / 100 80 60 40 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ032-033-047>053- 067>072-082-083-091>096-098>100. && ELDER
Hazardous weather outlook, Jun 13, 3:39 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 339 PM CDT SUN JUN 13 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-142045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 339 PM CDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING WHERE LARGE HAIL...DAMAGING WINDS AND PERHAPS A BRIEF TORNADO WILL BE POSSIBLE. BY MIDNIGHT HEAVY RAIN WILL BECOME THE MAIN THREAT AND CONTINUE THROUGH THE OVERNIGHT HOURS. A FLOOD WATCH IS IN EFFECT FOR ALL OF CENTRAL AND SOUTHEAST KANSAS TONIGHT...WHERE FLOODING IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FLOOD WATCH WILL CONTINUE THROUGH THE MORNINGS HOURS ON MONDAY. THERE WILL BE A CONTINUED CHANCE OF THUNDERSTORMS MONDAY INTO TUESDAY MAINLY ALONG AND EAST OF THE KANSAS TURNPIKE. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE IN SOUTHEASTERN KANSAS MONDAY AFTERNOON. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AS ANOTHER FRONT APPROACHES FROM THE NORTH. IN ADDITION...HEAT INDICES MAY APPROACH THE CENTURY MARK THROUGH PARTS OF SOUTH CENTRAL KANSAS ON FRIDAY AS WELL. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING ESPECIALLY ACROSS SOUTH CENTRAL KANSAS...BETWEEN 3 PM AND 9 PM. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Jun 13, 10:06 AM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1006 AM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 7 N MOUNDRIDGE 38.30N 97.52W
06/13/2010 M2.20 INCH MCPHERSON KS TRAINED SPOTTER
&&
JASLocal storm report, Jun 13, 1:14 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
114 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM FLOOD ARKANSAS CITY 37.07N 97.04W
06/13/2010 COWLEY KS TRAINED SPOTTER
MINOR STREET FLOODING IN ARKANSAS CITY.
&&
JASSpecial weather statement, Jun 13, 2:47 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 247 PM CDT SUN JUN 13 2010 KSZ032-033-132015- LINCOLN-RUSSELL- 247 PM CDT SUN JUN 13 2010 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR LINCOLN AND RUSSELL COUNTIES... AT 244 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF DORRANCE...OR 15 MILES EAST OF RUSSELL...AND MOVING NORTHEAST AT 40 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. BILLINGS
Special weather statement, Jun 13, 2:48 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 248 PM CDT SUN JUN 13 2010 KSZ094-098-132045- CHAUTAUQUA-ELK- 248 PM CDT SUN JUN 13 2010 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHAUTAUQUA AND ELK COUNTIES... AT 240 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF HOWARD TO MOLINE TO 5 MILES NORTHEAST OF CEDAR VALE...AND MOVING EAST AT 25 MPH. THESE STORMS WILL PRODUCE A QUICK ONE TO ONE AND A HALF INCHES OF RAIN. THE TORRENTIAL RAINS WHICH WILL CAUSE NEAR ZERO VISIBILITY AND PONDING OF WATER ON THE ROADS. BRIEF FLOODING OF FLOOD PRONE AREAS IS LIKELY. WINDS OF 35 TO 45 MPH ARE ALSO POSSIBLE WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. HOWERTON
Special weather statement, Jun 13, 3:05 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 305 PM CDT SUN JUN 13 2010 KSZ032-132030- RUSSELL- 305 PM CDT SUN JUN 13 2010 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR RUSSELL COUNTY... AT 303 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF LURAY...OR 13 MILES NORTH OF RUSSELL...AND MOVING NORTHEAST AT 45 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. BILLINGS
Local storm report, Jun 13, 3:22 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
322 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM HAIL 7 NW LINCOLN 39.11N 98.24W
06/13/2010 E1.00 INCH LINCOLN KS LAW ENFORCEMENT
PEA TO QUARTER SIZE HAIL.
&&
JASThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:16 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 59 min |
| Jun 12, 7:19 PM CDT | Areal Flood Warning | ICT | Ellsworth, Rice | 6 hr |
| Jun 12, 7:48 PM CDT | Areal Flood Warning | ICT | Lincoln | 6 hr |
| Jun 12, 7:53 PM CDT | Areal Flood Warning | ICT | Russell | 6 hr |
| Jun 12, 9:23 PM CDT | Areal Flood Warning | ICT | Reno | 4 hr |
| Jun 12, 11:15 PM CDT | Areal Flood Warning | ICT | Barton, Ellsworth, Reno, Rice | 12 hr |
| Jun 12, 11:20 PM CDT | Areal Flood Warning | ICT | Lincoln, Russell | 12 hr |
| Jun 13, 2:05 AM CDT | Areal Flood Warning | ICT | Harvey, Marion | 36 hr |
| Jun 13, 8:12 AM CDT | River Flood Warning | ICT | Marion | 42 hr |
| Jun 13, 8:12 AM CDT | River Flood Warning | ICT | Chase | 4 days |
| Jun 13, 8:12 AM CDT | River Flood Warning | ICT | Chase, Lyon | 4 days |
| Jun 13, 8:15 AM CDT | River Flood Warning | ICT | Sedgwick | 37 hr |
| Jun 13, 9:04 AM CDT | River Flood Warning | ICT | Lincoln | 12 hr |
| Jun 13, 9:08 AM CDT | River Flood Warning | ICT | Saline | 12 hr |
| Jun 13, 9:14 AM CDT | River Flood Warning | ICT | Saline | 12 hr |
| Jun 13, 9:15 AM CDT | River Flood Warning | ICT | Saline | 33 hr |
| Jun 13, 10:05 AM CDT | Flash Flood Warning | ICT | Harvey, Marion | 3 hr |
| Jun 13, 2:54 PM CDT | River Flood Warning | ICT | Kingman | 42 hr |
| Jun 13, 3:18 PM CDT | Tornado Warning | ICT | Elk | 29 min |
| Jun 13, 4:50 PM CDT | River Flood Warning | ICT | Ellsworth | 5 hr |
| Jun 13, 6:06 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 54 min |
Nearby
Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.